# SDR UALA2011122707123

- Difficulty date: December 25, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 52,927 hours, 6,414 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3860061102
- Part serial: 99
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FROM TAIL AREA.  FOUND LOWER RUDDER ACTUATOR UNIT ON UPPER RUDDER LEAKING FROM STRUT ROD.  REPLACED RUDDER LWR ACTUATOR PER MM.OPS CHECKED GOOD. NO LEAKS NOTED.
